# SDR VE7A20231010303

- Difficulty date: September 11, 2023
- Submitted: October 10, 2023
- Operation: Air carrier
- Aircraft: N376PH
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0523
- Aircraft time: 9,099 hours, 24,460 cycles
- Engine: Pwa PW206B2
- Engine time: 1,418 hours, 2,992 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Bypass Valve
- Part number: L792M2002102
- Part serial: NA
- Condition: Overtemp
- Location: Zone 200
- Stage of operation: CR
- How discovered: V
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

NUMBER 1 ENGINE OIL TEMPERATURE APPROACHED REDLINE. DID NOT EXCEED BUT DID APPROACH.
